# SDR IPXA2020030252616

- Difficulty date: February 13, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CPREVIOUS MAJOR REPAIR AT LOWER FWD CARGO DOOR CUTOUT AFT SIDE HAS EDGE DAMAGE.REPAIRED DAMAGED PREVIOUS MAJOR REPAIR AT LOWER FWD CARGO DOOR CUTOUT AFT SIDE IAW VT-SAA EA 011-5330-01-A8036 REV. IR AND UPS EO MD11-5330-75654-A. (MINOR)
